# SDR DALA2021050502555

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 65,969 hours, 24,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Fseu Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6716 - ATB- DUE TO FSEU SENSOR 1 C/B POPPING WITH ASSOCIATED FLAP/SLAT EICAS MESSAGE. CORRECTIVE ACTION: T/S PER B757 WDM 27-51-41. DISCONNECTED D2984 AND MEGGED FROM PMS 1&2 TO D3312B E3,F3 FOUND SHORT ON PIN 1, DISCONNECTED D41392P AND FOUND SHORT IN PYLON STRUT BOT (LT) ON WIRE W338621024R. REPAIRED WIRE PER SWPM CH. 20 AND B757 WDM 27-51. RECONNECTED AFTER REPAIR, PERFORMED AUTOLAND CHECKS.
